JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE CONJUGATE DARBOUX-PROTTER PROBLEMS FOR THE TWO DIMENSIONAL WAVE EQUATIONS IN THE SPECIAL CASE
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE CONJUGATE DARBOUX-PROTTER PROBLEMS FOR THE TWO DIMENSIONAL WAVE EQUATIONS IN THE SPECIAL CASE
Choi, Jong-Bae; Park, Jong-Yeoul;
  PDF(new window)
 Abstract
In the article [2], the conjugate Darboux-Protter problem Dn is formulated for the two dimensional wave equation in the class of unbounded functions and the uniqueness of solutions has been established. In this paper, we shall show the existence of solutions for the hyperbolic equations with Bessel operators in another special case.
 Keywords
the conjugate Darboux-Protter problem;the hyperbolic equation with Bessel operator;
 Language
English
 Cited by
1.
Asymptotic expansions of singular solutions for (3+1)-D Protter problems, Journal of Mathematical Analysis and Applications, 2007, 331, 2, 1093  crossref(new windwow)
2.
Protter-Morawetz multidimensional problems, Proceedings of the Steklov Institute of Mathematics, 2012, 278, 1, 179  crossref(new windwow)
3.
Exact Asymptotic Expansion of Singular Solutions for the (2+1)-D Protter Problem, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
4.
Semi-Fredholm Solvability in the Framework of Singular Solutions for the (3+1)-D Protter-Morawetz Problem, Abstract and Applied Analysis, 2014, 2014, 1  crossref(new windwow)
 References
1.
Far East J. Appl. Math., 2001. vol.5. 1, pp.75-85

2.
J. Korean Math. Soc., 1997. vol.33. 4, pp.857-863

3.
Math. Zamethk Ya GU, 1997. vol.4. 2, pp.91-99

4.
Sibirsk. Math. Zh., 1985. vol.26. pp.159-161 crossref(new window)

5.
Sibirsk. Math. Zh.: English transl. in Silberian J. Math. Y., 1990. vol.5. pp.207

6.
Far East Branch Acad. Sci. USSR, 1990.

7.
J. Rational Mech. Anal, 1954. vol.3. pp.435-446

8.
Science Record, New Series, 1957. vol.1. pp.277-278

9.
Comptes Rendas Acad. Sci-Paris, 1952. vol.234. pp.2584-2585

10.
Samma Brasiliensis Math, 1955. vol.3. 7-9, pp.125-146

11.
A.Weinstein, The generalized radiation problem and the Euler-Poisson-Darboux equation, Samma Brasiliensis Math. 3 (1955), no. 7–9, 125–146.